New students: get 15% off your first order with code WELCOME15 Claim offer

admin 1 min read Nursing

[Answered]: After completing a shift assessment on clients,…

Need help with your Cardiovascular Disorders case study or NCLEX preparation? Connect with a verified Nursing expert now.

After completing a shift assessment on clients, the nurse reviews the early morning laboratory results. One of the clients has a potassium level of 3.0. The nurse knows that this potassium level can cause what? Fatal cardiac dysrhythmias Severe spasticity ofthe lower limbs Inability to clear secretions Bronchial constriction

Share:
Was this helpful?

Take the next step with this assignment

Every order includes a free originality report, unlimited revisions and 24/7 human support.

  • Subject expert matched to your exact course
  • Original work, written from scratch for you
  • On-time delivery, with free revisions
Purchase This Solution Order a Custom Written Paper

Secure checkout · Confidential service · No reselling

Join the discussion